# SDR CALA2020120201317

- Difficulty date: December 2, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 52,535 hours, 18,702 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Switch
- Condition: Inoperative
- Location: Localizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON APPROACH KSEA LOC ON CAPT SIDE ID AND LOC INTERMITTENT AND AUTO PILOT DID NOT CAPTURE UPDATE PER CAPT: WITH A/P A ENGAGED AIRCRAFT TURNED RIGHT INSTEAD OF LEFT TO CAPTURE THE LOCALIZER.  LOCALIZER INDICATION ALSO INTERMITTENT ON CAPT SIDE.  F/O SIDE WORKS GOOD.  REPLACED NR 1 LOCALIZER ANTENNA SWITCH R315 AND ACCOMPLISHED INSTALLATION TEST, PER AMM.  LOCALIZER GROUND CHECKED OK WITH NAV/COMM RAMP TEST SET.
